RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 659–672 (Mi mz7786)  

The asymptotic representation at a point of the derivative of orthonormal polynomials

B. L. Golinskii

Khar'kov Aviation Institute

Abstract: A theorem is proved on the asymptotic representation at the pointe $e^{i\theta_0}$ of the first derivative of polynomials, orthonormal on the unit circumference, under the following conditions: the weight $\varphi(\theta)$ is bounded from above, the function $\varphi^{-2}(\theta)$ is summable on the segment $[-\pi,\pi]$; at the $\eta_0$ neighborhood of the point $\theta=\theta_0$ the weight is bounded from below by a positive constant and has a bounded variation; the trigonometric conjugate $\widetilde{\ln\varphi(\theta_0)}$ exists. These restrictions are less restrictive than those in Ch. Hörup's similar theorem.

Full text: PDF file (729 kB)

English version:
Mathematical Notes, 1976, 19:4, 397–404

Bibliographic databases:

UDC: 517.5
Received: 19.03.1975

Citation: B. L. Golinskii, “The asymptotic representation at a point of the derivative of orthonormal polynomials”, Mat. Zametki, 19:5 (1976), 659–672; Math. Notes, 19:4 (1976), 397–404

Citation in format AMSBIB
\Bibitem{Gol76}
\by B.~L.~Golinskii
\paper The asymptotic representation at a point of the derivative of orthonormal polynomials
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 659--672
\mathnet{http://mi.mathnet.ru/mz7786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422985}
\zmath{https://zbmath.org/?q=an:0348.42010|0343.42007}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 397--404
\crossref{https://doi.org/10.1007/BF01142559}


Linking options:
  • http://mi.mathnet.ru/eng/mz7786
  • http://mi.mathnet.ru/eng/mz/v19/i5/p659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020